Worried MDMA causing problems please help

Discussion in 'Ecstasy & MDMA' started by lagerized, Nov 29, 2005.

  1. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    Basically "my friend" took for the first time MDMA powder last thursday (by snorting and bombing it)and then a little bit more on Friday night, he has done pills before on a fair few occassions and often suffered a comedown that can last for atleast a day but after taking over half a gramme of MDMA powder or thats what he is told it was (a powder darker than cocaine?) he is feeling really wierd still and it is now 4 days since he last touched it.


    His symptoms are feeling really light and faintin the head especailly whilst lying down almost feeling the rush everynow and then like hes sniffing poppers his heart rate is also still speeded up quite abit and he has had some trippy weired experiences that are messing with his dreams when he is trying to get to sleep, almost like being half asleep half awake. Althoughthese symptoms are not as bad as yesterday his vision is still really blured and he cant focus very well(very distorted!). Infact his vision now feels worse than when he wason the up feelings from thedrug.Obviously I want to advise him on the best thing to do so can anyone please help? And has anyone ever felt like this after taking it, how long will he be feeling like this? Is this normal? as the effects of taking a pill have neverbeen anything like this on him. You get the jist, he is thinking of going doctors, should he?


    Cheers
     
  2. Silence_Inc

    Silence_Inc Silver Member

    Reputation Points:
    228
    Messages:
    283
    Joined:
    Nov 5, 2005
    didn't he take some opiate or something? ...


    dark color like grey or brown? or like dark white? ... a friend of mine had mdma too - it was grey crystals - fat chunky crystals - but grey powder ... looks more like opiate.
     
  3. Each Hit

    Each Hit Gold Member

    Reputation Points:
    980
    Messages:
    526
    Joined:
    Oct 13, 2005
    from U.S.A.
    sounds like some brain damagemight have beendone.


    I had a similar dizziness and faintness for about a half day after STUPIDLY mixing a half pill of mdma with a 2nd plateau dxm trip. four days sounds like a pretty long time to be suffering symptoms like that. i would suggest he go see a doctor, just in case.
     
  4. nanobrain

    nanobrain Platinum Member

    Reputation Points:
    824
    Messages:
    1,095
    Joined:
    Apr 12, 2005
    from Australia
    he overdid it. a touch of serotonin syndrome - tingling, hot flashes, lightheadedness, dizzzyness, electric shock and sleep paralysis. classic symptomatology of MDMA overdose.

    the physiological effects will not likely last longer than a week, while psychological may linger for weeks. supplementation with l-phenylalanine (DA precursor) 5-HTP (5-HT precursor)and piracetam (facilitates x-corpus colossum communications between hemispheres and disinhibits VC neurons) may hasten recovery.

    if have access to l-deprenyl (selegeline, Eldepryl, Jumex, Davur), 5mg p/d w/1000mg phenylalanine in the morning will help stabilise mood and alleviate depression. dont forget that l-dep is an irreversible MAOB inhibitor.